Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ribasphere

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-01-2009, 01:19 PM
beekay beekay is offline
Junior Member
 
Join Date: Oct 2009
Posts: 1
Question hep c and peginterferon and ribavirin

Hi, I have been on peginterferon and ribavirin for 48 weeks and I got rid of the virus. yeah!! . I aslo developed hyperthroidism and had to get radiation treatment I 131. I also developed very bad skin reaction and I have been off medication for a year and a half now. I still fight rash. Been to dermatoligst, hemo doctor, regular doctor, gastro doctor and every one of my doctors feel it is from the medication for hep c. I had many blood tests and urine test. I was wondering if anybody out there has experienced any of these symptoms confused:... thank you
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.